# SDR QXEA2017090500545

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 24,801 hours, 26,511 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Rt Mlg
- Part time: 17,182 hours, 18,135 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT AND GEAR DOWNLOCK ILLUMINATED WITH LANDING GEAR HANDLE DOWN COMPLIED WITH ALL EMERGENCY CHECKLIST AND LIGHTS REMAINED ILLUMINATED.  CREW PERFORMED ALTERNATE GEAR EXTENSION.  REMOVED FROM SERVICE. RETERMINATION OF CONNECTOR 3261-544 AND REPLACEMENT OF NR 2 MLG DOWNLOCK 2 ELECTRICAL HARNESS. OPS TESTED GOOD NUMEROUS TIMES IAW AMM 32-34-000-710-801, AND 32-31-00-710-801.  ALL INDICATIONS ARE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
